Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: can lithium CAUSE hallucinations? unhappycarrot

Posted by Tomatheus on September 6, 2010, at 18:41:40

In reply to Re: can lithium CAUSE hallucinations?, posted by unhappycarrot on September 6, 2010, at 13:56:54

Unhappycarrot,

Thank you for your post, and welcome to Psycho-Babble. I'm very sorry to hear about the visuals that you were having while you were taking lithium, and I hope you're doing better now. Good luck also with seeing a doctor. I hope that you'll be able to get the care that you need.

Tomatheus


Diagnosed with schizoaffective disorder, depressive type. Currently taking 5 mg Abilify, 12.5 mg Lamictal, 2.25 mg Hydergine, and three supplements.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:671526
URL: http://www.dr-bob.org/babble/20100829/msgs/961506.html